# SDR TRAX200600700

- Difficulty date: September 4, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 7,963 hours, 6,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC 211,  LEFT FS 484 OUTBOARD OF LBL 36, BRACKET AND INTERCOSTAL CRACKED.REMOVED DAMAGED ANGLE AT O/B SIDE OF LBL 27 & CUT-OUT DAMAGED SECTION OF INTERCOSTAL AT I/B SIDE OF LBL 36 AS REQUIRED IAW REO. HAD LPI OF INTERCOSTAL CUTLINE PERFORMED REFER TO W/C 281.  FABRICATED ANGLE & DUPLICATED CLIP. ALL IAW CRJ REO.  OK TO INSTALL BOTH CLIP & ANGLE.  RA333  INSTALLED CLIP TO O/B SIDE OF LBL27 IAW CRJ REO.  INSTALLED -1 ANGLE AT FS 484 LBL 36 IAW ASA TASK CARD REO.  PRIMED & TOP COATED.  REPAIR FASTENERS IAW CRJ SRMS.  REINSTALLED OBD CABLE PULLEY BRACKET AT FS 484 LBL 31 IAW CRJ SRM 51-41-02. (CLOSED)
